# SDR DALA2024061206046

- Difficulty date: June 11, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1718
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 IN REF NRC 00430: CORROSION ON DOUBLER OF DECK PLATE STA 1718 LBL 2 AT CPAX(W4). CORRECTIVE ACTION: SUMMARY OF NRC 00687 ON DOUBLER OF DECK PLATE STA 1718 LBL 2 AT CABIN PAX WERE REPLACED PER B757-200 SRM 53-60 -51-2R PROCEDURE 2, REPAIR 2. (0388511)
